# SDR AU510002213

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 8011 · Engine Starter
- Part: Spring
- Part number: 643109
- Condition: Broken
- Location: Starter Adapter
- Part time: 1,044 hours
- Component: Starter Adapter, Cont
- Component part number: 643259A18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER ADAPTER SPRING BROKEN IN HALF.
